# SDR FDEA202102160366

- Difficulty date: February 16, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 86,980 hours, 19,178 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE INTERNAL RIB SUPPORT DOUBLER FOUND CRACK AT   STATION XOS 789. LEFT HAND WING FIXED LEADING EDGE INTERNAL RIB SUPPORT CRACK DOUBLER AT STATION   XOS 789 REMOVED AND REPLACED AS PER MD-11 , SRM 51-33-01-0G. DOUBLER PART NUMBER :   ARB3954-7 FABRICATED  PER DOUGLAS DRAWING NUMBER : ARB3954 REVISION K. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
